# SDR DALA2019052003080

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 72,574 hours, 53,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE COVER HOOK AND LOOP IS WORN. REPLACED THE TAILCONE SLIDE ASSY. REF AMM 25-62-01. SLIDE OFF 88-2561-9-0003 01758 ON 88-2561-9-0006 01734 LOG-PAGE UPDATED @ 20MAY19 0300 UTC. (LP1082377)
